MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected set is not yet returned to the distributor.
 
Event or Problem Description
A distributor reported a leaking issue of an administration set to zyno medical on (b)(6) 2018.The distributor received an email on 12/05/2018, who stated that "an a2-80071-df iv set was leaking while the roller clamp was closed".The customer also stated that she did not believe that there was any patient involvement.Date of incident is unknown.Device operator is unknown.The contract supplier of the affected device is becton dickinson.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2018-00069).
 
Additional Manufacturer Narrative
The reported leaking issue could not be confirmed.On 04/12/2019, zyno medical received an email from the distributor: "the customer has contacted me to say that she has closed her complaint on that set because the customer had not sent in the set and the customer was unresponsive to further requests for the set.".

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key8178633
Report Number3006575795-2018-00069
Device Sequence Number1833555
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/05/2020
Device Model NumberA2-80071-DF
Device Lot Number17105670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1